# SDR 2001F00285

- Difficulty date: August 8, 2001
- Submitted: September 18, 2001
- Operation: Air carrier
- Aircraft: N120GP
- Make and model: Beech 1900C
- Aircraft serial: UC59
- Engine: Pwa PT6A65B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Lack Of Lube
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLT 5202 - TNT-MIA - DURING FLIGHT, LEFT ENGINE OIL PRESSURE ANNUNCIATOR ILLUMINATED AND OIL PRESSURE DROPPED TO 40 PSI.  PERFORMED PRECAUTIONARY ENGINE SHUTDOWN.  INSPECTED LEFT ENGINE.  NO LEAKS NOTED.  NO SIGNS OF CONSUMPTION NOTED.  CHECKED ENGINE HISTORY RECORDS.  NO ADVERSE OIL TRENDS NOTED.  SERVICED ENGINE OIL.  PERFORMED ENGINE RUN.  OPS CHECK NORMAL.  NO LEAKS NOTED.  ENGINE ON OIL USAGE WATCH.  (M)
